Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Itchy and sore urethra, had worn the same shorts to swimming regularly. Will that cause itching?

my genital/urithra is itchy, and has been for a day now. i have woren tight shorts for 2 days in a row, same shorts. i went swimming yesterday and didnt change out of my wet swimsuit right away.. would those 2 things be the cause as to why im having genital itching plus a little soreness that i think was caused by me scratching it a little?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
I am Dr. Sunil, General Surgeon from India. After going through your query I would like to tell you that the hygiene of the perineum, the area covered by the undergarments is of prime importance to protect oneself from skin, genital, urinary and lower gastrointestinal infections. Since you had used your shorts continuously even after getting it wet, there are chances of fungal or bacterial infections in the perineum. The area is humid and mildly anaerobic (lack of oxygen) once the shorts are wet which is very good condition for the fungus to grow. Hence I would advice you to maintain a good hygiene change your shorts regularly. As for the current symptom of yours drink plenty of water and fluids so that your urine output is more than 3 litres everyday. Get yourself a routine microscopic examination of your urine done to look for any infection.
Feel free to discuss further, and hoping for your speedy recovery.
Thanking you.
Answered: Sat, 28 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor